# SDR ALGA033110535AL

- Difficulty date: March 31, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N535AL
- Make and model: Urocop EC 135 P2
- Aircraft serial: 716
- Aircraft time: 1,096 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: L535A3501230
- Condition: Cracked
- Location: Tailboom
- Part time: 1,096 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK/ AD COMPLIANCE, MX FOUND FINESTRON ATTACH RING FRAME CRACKED. TAILBOOM REPLACED.
